# SDR CA970731002

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Right Hand Gear
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE RIGHT HAND GEAR UNSAFE LIGHT CAME ON AND THE GEAR UNSAFE HORN SOUNDED. RIGHT HAND PROXIMITY SENSOR HAD FAILED.
